본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

EXISTENCE AND EXPONENTIAL STABILITY OF ALMOST PERIODIC SOLUTIONS FOR CELLULAR NEURAL NETWORKS WITHOUT GLOBAL LIPSCHITZ CONDITIONS

Liu, Bingwan   (DEPARTMENT OF MATHEMATICS HUNAN UNIVERSITY OF ARTS AND SCIENCEUU0015949  );
  • 초록

    In this paper cellular neutral networks with time-varying delays and continuously distributed delays are considered. Without assuming the global Lipschitz conditions of activation functions, some sufficient conditions for the existence and exponential stability of the almost periodic solutions are established by using the fixed point theorem and differential inequality techniques. The results of this paper are new and complement previously known results.


  • 주제어

    cellular neural networks .   almost periodic solution .   exponential stability .   fixed point theorem .   delays.  

  • 참고문헌 (15)

    1. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Science, Academic Press, New York, 1979 
    2. J. Cao, Global exponential stability and periodic solutions of delayed cellular neural networks, J. Comput. System Sci. 60 (2000), no. 1, 38-46 
    3. J. Cao, New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys. Lett. A 307 (2003), no. 2-3, 136-147 
    4. A. Chen and J. Cao, Existence and attractivity of almost periodic solutions for cellular neural networks with distributed delays and variable coefficients, Appl. Math. Comput. 134 (2003), no. 1, 125-140 
    5. A. Chen and L. H. Huang, Existence and attractivity of almost periodic solutions of Hopfield neural networks, Acta Math. Sci. Ser. A Chin. Ed. 21 (2001), no. 4, 505-511 
    6. Q. Dong, K. Matsui, and X. Huang, Existence and stability of periodic solutions for Hopfield neural network equations with periodic input, Nonlinear Anal. 49 (2002), no. 4, Ser. A: Theory Methods, 471-479 
    7. A. M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377. Springer-Verlag, Berlin-New York, 1974 
    8. C. Y. He, Almost periodic differential equation, Higher Education Publishing House, Beijing, 1992 
    9. X. Huang and J. Cao, Almost periodic solution of shunting inhibitory cellular neural networks with time-varying delay, Phys. Lett. A 314 (2003), no. 3, 222-231 
    10. H. Huang, J. Cao, and J. Wang, Global exponential stability and periodic solutions of recurrent neural networks with delays, Phys. Lett. A 298 (2002), no. 5-6, 393-404 
    11. B. Liu and L. Huang, Existence and exponential stability of almost periodic solutions for cellular neural networks with time-varying delays, Phys. Lett. A 341 (2005), 135-144 
    12. B. Liu and L. Huang, Existence and exponential stability of almost periodic solutions for Hopfield neural networks with delays, Neurocomputing 68 (2005), 196-207 
    13. Z. Liu, A. Chen, J. Cao, and L. Huang, Existence and global exponential stability of almost periodic solutions of BAM neural networks with continuously distributed delays, Phys. Lett. A 319 (2003), no. 3-4, 305-316 
    14. Z. Liu and L. Liao, Existence and global exponential stability of periodic solution of cellular neural networks with time-varying delays, J. Math. Anal. Appl. 290 (2004), no. 1, 247-262 
    15. J. Hale and S. M. Verduyn Lunel, Introduction to functional-differential equations, Applied Mathematical Sciences, 99. Springer-Verlag, New York, 1993 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기